# SDR SWAA2022020734490

- Difficulty date: December 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT; LEFT HAND Z-ANGLE CORRODED @ BS 727D TO 822; LBL 20'. / AFT PIT LH Z ANGLE CORROSION BLENDED OUT OF LIMITS ORIGINAL THICKNESS .040' REMAIN .081' REMOVED .009 REPLACED W/PN BAC 1496-377 7075 -T62 ATAG# A74824 FROM STA 727H H-797 IAW SRM 53-00-53-1A-2
